MAUDE Adverse Event Report: DEPUY MITEK LLC US MICRIFXQA+ W/#4OC P3; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US MICRIFXQA+ W/#4OC P3; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 212044
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during a ligamentoplasty procedure on (b)(6) 2020, it was observed that when the suture was pulled, the anchor device came off.Another like device was used to complete the procedure without delay.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary : according to the information received, it was reported that during ligamentorraphy when the suture is pulled, the anchor comes off.The complaint device is not being returned.However, a photo was provided.Upon visual inspection of the photo, it was not clearly to see the condition of the device; but it was identified that the anchor was off the inserter.The complaint reported was confirmed.Hands on analysis should provide the evidence necessary to confirm the root cause.The possible root cause for the broken suture can be attributed to external excessive force and using sharp instruments during the surgery.However, it cannot be conclusively affirmed.As per ifu- 109285, do not twist or apply bending force to the inserter.Doing so may damage the anchor, suture, or inserter tip.A manufacturing record evaluation was performed for the finished device lot number: 6l43014, and no nonconformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
MICRIFXQA+ W/#4OC P3
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11079708
Report Number1221934-2020-04082
Device Sequence Number3206879
Product Code MAI
UDI-Device Identifier10886705001897
UDI-Public10886705001897
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number212044
Device Catalogue Number212044
Device Lot Number6L43014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1